Accutane after microneedling
Hello fellow scar sufferers,
Bit of a backstory of my acne/scar history: Was on accutane for around 7-8 months from September 2015 to around April 2016, which cleared up my severe acne completely. Since December 2016, around 7 months after finishing my course, I have been trying to improve my the scarring left behind from my severe acne. Around this time, however, my acne slowly started to return, and although it has not reached the heights of its severity before taking accutane, it has been persistent over the past year or so.
To more recent times, my acne is still lingering, but mainly around the bottom of my face, near my chin and mouth, as opposed to all over my cheeks like it was when it was severe (although I still definitely got 1-2 on my cheeks at any given point).
LastThursday I did what was my 4th at home derminator session (avoiding any active acne with the needles). However, today I caught up with my derm, who told me that, if I would like to go back on accutane, my acne would warrant a second round of it, just to hopefully clear things up for good. This is honestly something I really want to do. As much as I hate my scars, I've improved them to a point where I can deal with how they are for a while now, and it is truly just the active acne still hanging around that I now hate the most.
My question to you all is, if I were to start this accutane script as early as tomorrow, would it have any negative affect on my skin, seeing as I microneedled with the derminator less than a week ago? My skin is still a little more red than usual from the needling, however it has improved a lot every day since and now isn't too noticeable.